# SDR DALA2023120710032

- Difficulty date: December 5, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N423DX
- Make and model: Airbus A330-941
- Aircraft serial: 02032
- Aircraft time: 1,660 hours, 188 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3423 ON ARRIVAL AT GATE. 4R DOOR DOES NOT SHOW DISARMED. CORRECTIVE ACTION: CYCLED ARMING LEVER, OPS NORMAL. (5522447)
